Transformations de Marcel Riesz
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Talk no. 12, 10 p.
@article{SEDP_1972-1973____A13_0,
     author = {Horvath, J.},
     title = {Transformations de {Marcel} {Riesz}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:12},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1972-1973},
     zbl = {0262.44006},
     mrnumber = {405010},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1972-1973____A13_0/}
}
TY  - JOUR
AU  - Horvath, J.
TI  - Transformations de Marcel Riesz
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:12
PY  - 1972-1973
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1972-1973____A13_0/
LA  - fr
ID  - SEDP_1972-1973____A13_0
ER  - 
%0 Journal Article
%A Horvath, J.
%T Transformations de Marcel Riesz
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:12
%D 1972-1973
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SEDP_1972-1973____A13_0/
%G fr
%F SEDP_1972-1973____A13_0
Horvath, J. Transformations de Marcel Riesz. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Talk no. 12, 10 p. http://www.numdam.org/item/SEDP_1972-1973____A13_0/

[1] J. Horváth: Finite parts of distributions. Colloque "Linear Operators ans Approximation" , Oberwolfach, août 1971, Birkhäuser-Verlag, Basel-Stuttgart, 1973. | MR | Zbl

[2] A. Korányi et S. Vági: Singular integrals in homogeneous spaces and some problems of classical analysis. Ann. Scuola Norm. Sup. Pisa, Sci. fis. mat., III, ser. 25 (1971), 575-648. | Numdam | MR | Zbl

[3] A. Korányi et S. Vági: Cauchy-Szegö integrals for systems of harmonie functions. Ann. Scuola Norm. Sup. Pisa, Sci. fis. mat., III. Ser. 26 (1972), 181-196. | Numdam | MR | Zbl

[4] E.M. Stein: Singular integrals and differentiability properties of functions. Princeton Mathematical Series vol. 30, Princeton University Press, 1970. | MR | Zbl

[5] R.L. Wheeden: On hypersingular integrals and Lebesgue spaces of differentiable functions I, II. Trans. Amer. Math. Soc. 134 (1968), 421-435, 139 (1969), 37-53. | MR | Zbl